MathSciNet Relay Station
MathSciNet bibliographic data
MR227261 (37 #2846) 20.20
Bender, Helmut Endliche zweifach transitive Permutationsgruppen, deren Involutionen keine Fixpunkte haben. (German) Math. Z. 104 1968 175–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement